The mutual inductance of two square coils release_brh67awy7fewphqxr3hbadpvyy

by T. H. Gronwall

Published in Transactions of the American Mathematical Society by American Mathematical Society (AMS)
ISSN-L 0002-9947
Volume 27
Page(s) 516-516
Release Date 1925-04-01
Publisher American Mathematical Society (AMS)
Primary Language en (lookup)

Known Files and URLs

application/pdf  1.1 MB
sha1:ed93675af5fee5e772c1...
web.archive.org (webarchive)
www.ams.org (web)
application/pdf  1.1 MB
sha1:9acd0e98c8b565d28052...
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  1.1 MB
sha1:160701fc294fb71b1e58...
web.archive.org (webarchive)
www.ams.org (web)
Read Full Text
Type  article-journal
Stage   published
Date   1925-04-01
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0002-9947
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
acc45fe8-bb91-4d84-92d0-275f729b62aa
As JSON object via API